39659

Автор(ы): 

Автор(ов): 

2

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

Solution of the Lyapunov Matrix Differential Equations by the Frequency Method

ISBN/ISSN: 

ISSN 1064-2307

Наименование источника: 

  • Journal of Computer and Systems Sciences International

Обозначение и номер тома: 

Vol.55, №6

Город: 

  • Moscow

Издательство: 

  • MAIK "Nauka/Interperiodika'" and Pleiades Publishing

Год издания: 

2016

Страницы: 

843-855
Аннотация
Abstract—Methods for solving the Lyapunov matrix differential and algebraic equations in the time and frequency domains are considered. The solutions of these equations are finite and infinite Gramians of various forms. A feature of the proposed new approach to the calculation of Gramians is the expansion of the Gramians in a sum of matrix bilinear or quadratic forms that are formed using Faddeev’s matrices, where each form is a solution of the linear differential or algebraic equation corresponding to an eigenvalue of the matrix or to a combination of such eigenvalues. An example illustrating the calculation of finite and infinite Gramians is discussed

Библиографическая ссылка: 

Катаев Д.Е., Ядыкин И.Б. Solution of the Lyapunov Matrix Differential Equations by the Frequency Method / Journal of Computer and Systems Sciences International. Moscow: MAIK "Nauka/Interperiodika'" and Pleiades Publishing, 2016. Vol.55, №6. С. 843-855.

Публикация имеет версию на другом языке: 

Да

Связь с публикацией: